Previous |  Up |  Next

Article

Title: Bemerkungen zu Stabilitätsfragen für verallgemeinerte Differentialgleichungen (German)
Title: Remarks to questions of stability of generalized differential equations (English)
Author: Schwabik, Štefan
Language: German
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 96
Issue: 1
Year: 1971
Pages: 57-66
.
Category: math
.
MSC: 34D10
idZBL: Zbl 0206.37904
idMR: MR0283326
.
Date available: 2009-09-23T08:15:31Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117712
.

Files

Files Size Format View
CasPestMat_096-1971-1_7.pdf 842.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo